# SDR 04FDEA02694

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 0, SECTION BETWEEN FR73 TO FR80 HAS TWO DISCREPANT AREAS.  TRACK 0 AT APPROX 12 INCHES AFT FROM FR 77 HAS 2 GOUGES INSIDE OF SCALLOPED AREA.  TRACK 0 APPROX 10 INCHES AFT OF FR78 HAS CORROSION ON TOP OF TRACK AND IN SCALLOPED AREA.  REMOVED CORROSION IAW SRM 51-22-00 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REPAIRED TRACK BY REMOVING DAMAGED SECTION AND SPLICING IN A REPAIR SECTION IAW A310 SRM.
